# SDR 070078

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT BOTH LEFT AND RIGHT AFT OVERWING HATCH 'EXIT' SIGNS WOULD NOT TEST.  LAS VEGAS MAINTENANCE FURTHER REPORT THE REMOVAL AND REPLACEMENT OF THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FS 990R.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
